# SDR 2003UALA00502

- Difficulty date: June 14, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 43,356 hours, 12,820 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 275230
- Condition: Failed
- Location: Lt Eng Hyd
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST LEFT HYD SYSTEM PRESSURE AND FLUID.  LT ENGINE DRIVEN PUMP FAILED RESULTING IN A LOSS OF HYDRAULIC FLUID AND SYSTEM PRESSURE.  LEFT ENGINE DRIVEN PUMP WAS REPLACED AND THE HYDRAULIC SYSTEM WAS SERVICED.
